# SDR ASAA2023080844503

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 42,182 hours, 12,234 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WEATHER RADAR RETURNS SIGNIFICANTLY DIFFERENT THAN CAPTAINS WHEN SET TO AUTO, WX/T. IN MANUAL RETURNS ON CAPTAINS AND FOS SCREENS SIMILAR. GROUNDED - YES. COULD NOT DUPLICATE MALFUNCTION.NO FAULTS IN CDS.VERIFIED BOTH RADAR & TERR BUSSES SWITCH & OPERATE NORMALLY.RADAR OP CK NORMAL.REF FIM 34-43 TASK 801.
